# SDR 2005UALA01026

- Difficulty date: September 23, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 38,250 hours, 28,347 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 962-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STA 962 TO STA 1006 WL 208 RBL 54 RT CREASE BEAM CORRODED.  REMOVED DAMAGE CREASE BEAM INNER CORD. MATCH DRILLED AND INSTALLED NEW CORD REF SRM 51-40-0 2.
